Posted by: Anonymous | 2009-06-18


Ive been on Minerva and this helped ALOT with my hair growth and made my hair thick from being thin and dull. It also helped alot with my acne. But it took away all my libido so I stopped it and went on homepathic preps (Oestrogen &  progesteren cream) I was on it for 9 months and experiencied alot of hairloss. Ive lost about 1/3 of my hair in a year and still continuing. Im back on Minerva now. I want to know how long will it take for my hair to get thick again and stop falling? My Dr did all kinds of blood works and there is nothing that he can fing wrong thyroid, iron etc are all normal.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Cant really predictt a time. You may try adding Regaine 2% for woman to this to speed up recovery. Best of luck

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.